# SDR SWAA2023083090510

- Difficulty date: August 18, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE CRAKED<[01] REMOVED AND REPLACED AFT CARGO FWD CORNER SCUFF PLATE PER SRM 51-40-02
